# SDR UPS805009

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND RT WING PANEL 505F FLANGE CRACKED .5 INCH FROM SCREW INWARD AND .25 INCH OUTWARD ON FLANGE AT SCREW NUTPLATE ON RIGHT SIDE OF PANEL FLANGE.  REMOVED DAMAGED AREA PER SRM 57-2-1, REPAIRED PER DC8-57-0617, SRM 57-2-1 AND LEAK CHECKED PER MM 28-10-01.
